Alert archive / Alabama / Wind Advisories in 2022
Wind Advisory 14, NWS Birmingham, AL
NWS Birmingham, AL issued this wind advisory at Nov 26, 2022, 1:38 AM CST for 39 counties in Alabama. It took effect at Nov 26, 2022, 6:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2022, 1:38 AM CST (07:38 UTC)
- In effect from
- Nov 26, 2022, 6:00 PM CST
- Expired
- Nov 27, 2022, 9:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.6 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -95 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
247 WWUS74 KBMX 260738 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 138 AM CST Sat Nov 26 2022 ALZ019-022-023-025>050-261600- /O.NEW.KBMX.WI.Y.0014.221127T0000Z-221127T1200Z/ /O.CON.KBMX.FG.Y.0016.000000T0000Z-221126T1300Z/ Calhoun-Pickens-Tuscaloosa-Shelby-St. Clair-Talladega-Clay- Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- Including the cities of Anniston, Carrollton, Tuscaloosa, Columbiana, Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, Marion, Centreville, Clanton, Rockford, Alexander City, Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, Montgomery, Tuskegee, Union Springs, Auburn, Opelika, Phenix City, Troy, and Eufaula 138 AM CST Sat Nov 26 2022 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...For the Dense Fog Advisory, visibility one quarter mile or less in dense fog. For the Wind Advisory, south winds 10 to 20 mph with gusts up to 40 mph expected. * WHERE...Portions of central Alabama. * WHEN...For the Dense Fog Advisory, until 7 AM CST this morning. For the Wind Advisory, from 6 PM this evening to 6 AM CST Sunday. * IMPACTS...Hazardous driving conditions due to low visibility this morning. Gusty winds could blow around unsecured objects, especially outdoor decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, especially outdoor decorations. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ ALZ011>015-017-018-020-021-024-261600- /O.NEW.KBMX.WI.Y.0014.221127T0000Z-221127T1200Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Cherokee- Cleburne-Jefferson- Including the cities of Hamilton, Sulligent, Vernon, Fayette, Double Springs, Jasper, Oneonta, Gadsden, Centre, Heflin, Birmingham, and Hoover 138 AM CST Sat Nov 26 2022 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...South winds 10 to 20 mph with gusts up to 40 mph expected. * WHERE...Marion, Lamar, Fayette, Winston, Walker, Blount, Etowah, Cherokee, Cleburne and Jefferson Counties. * WHEN...From 6 PM this evening to 6 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects, especially outdoor decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, especially outdoor decorations. && $$
5 follow-up statements
959 WWUS74 KBMX 261039 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 439 AM CST Sat Nov 26 2022 ALZ022-023-030>032-039-261845- /O.CAN.KBMX.FG.Y.0016.000000T0000Z-221126T1300Z/ /O.CON.KBMX.WI.Y.0014.221127T0000Z-221127T1200Z/ Pickens-Tuscaloosa-Sumter-Greene-Hale-Marengo- Including the cities of Carrollton, Tuscaloosa, Livingston, Eutaw, Greensboro, Moundville, Demopolis, and Linden 439 AM CST Sat Nov 26 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... ...DENSE FOG ADVISORY IS CANCELLED... * WHAT...South winds 10 to 20 mph with gusts up to 40 mph expected. * WHERE...Pickens, Tuscaloosa, Sumter, Greene, Hale and Marengo Counties. * WHEN...From 6 PM this evening to 6 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects, especially outdoor decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ALZ019-025>029-033>038-040>050-261845- /O.CON.KBMX.FG.Y.0016.000000T0000Z-221126T1300Z/ /O.CON.KBMX.WI.Y.0014.221127T0000Z-221127T1200Z/ Calhoun-Shelby-St. Clair-Talladega-Clay-Randolph-Perry-Bibb- Chilton-Coosa-Tallapoosa-Chambers-Dallas-Autauga-Lowndes-Elmore- Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour- Including the cities of Anniston, Columbiana, Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, Roanoke, Marion, Centreville, Clanton, Rockford, Alexander City, Dadeville, Valley, Lanett, Lafayette, Selma, Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, Montgomery, Tuskegee, Union Springs, Auburn, Opelika, Phenix City, Troy, and Eufaula 439 AM CST Sat Nov 26 2022 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...For the Dense Fog Advisory, visibility one quarter mile or less in dense fog. For the Wind Advisory, south winds 10 to 20 mph with gusts up to 40 mph expected. * WHERE...Portions of central Alabama. * WHEN...For the Dense Fog Advisory, until 7 AM CST this morning. For the Wind Advisory, from 6 PM this evening to 6 AM CST Sunday. * IMPACTS...Hazardous driving conditions due to low visibility this morning. Gusty winds could blow around unsecured objects, especially outdoor decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ ALZ011>015-017-018-020-021-024-261845- /O.CON.KBMX.WI.Y.0014.221127T0000Z-221127T1200Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Cherokee- Cleburne-Jefferson- Including the cities of Hamilton, Sulligent, Vernon, Fayette, Double Springs, Jasper, Oneonta, Gadsden, Centre, Heflin, Birmingham, and Hoover 439 AM CST Sat Nov 26 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...South winds 10 to 20 mph with gusts up to 40 mph expected. * WHERE...Marion, Lamar, Fayette, Winston, Walker, Blount, Etowah, Cherokee, Cleburne and Jefferson Counties. * WHEN...From 6 PM this evening to 6 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects, especially outdoor decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
443 WWUS74 KBMX 261333 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 733 AM CST Sat Nov 26 2022 ALZ011>015-017>050-262200- /O.CON.KBMX.WI.Y.0014.221127T0000Z-221127T1200Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun- Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair- Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton- Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore- Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour- Including the cities of Hamilton, Sulligent, Vernon, Fayette, Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, Marion, Centreville, Clanton, Rockford, Alexander City, Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, Montgomery, Tuskegee, Union Springs, Auburn, Opelika, Phenix City, Troy, and Eufaula 733 AM CST Sat Nov 26 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...South winds 10 to 15 mph with gusts up to 40 mph expected. * WHERE...Most of central Alabama. * WHEN...From 6 PM this evening to 6 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects, especially outdoor decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, especially outdoor decorations. && $$
354 WWUS74 KBMX 262040 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 240 PM CST Sat Nov 26 2022 ALZ011>015-017>050-271200- /O.CON.KBMX.WI.Y.0014.221127T0000Z-221127T1200Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun- Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair- Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton- Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore- Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour- Including the cities of Hamilton, Sulligent, Vernon, Fayette, Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, Marion, Centreville, Clanton, Rockford, Alexander City, Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, Montgomery, Tuskegee, Union Springs, Auburn, Opelika, Phenix City, Troy, and Eufaula 240 PM CST Sat Nov 26 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...South winds 10 to 20 mph with gusts up to 40 mph expected. * WHERE...Most of central Alabama. * WHEN...From 6 PM this evening to 6 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects, especially outdoor decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
928 WWUS74 KBMX 271105 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 505 AM CST Sun Nov 27 2022 ALZ011>015-017>021-024>029-271500- /O.EXT.KBMX.WI.Y.0014.000000T0000Z-221127T1500Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun- Cherokee-Cleburne-Jefferson-Shelby-St. Clair-Talladega-Clay- Randolph- Including the cities of Hamilton, Sulligent, Vernon, Fayette, Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, Heflin, Birmingham, Hoover, Columbiana, Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, and Roanoke 505 AM CST Sun Nov 27 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Southwest winds 10 to 15 mph with gusts up to 40 mph. * WHERE...Portions of north central Alabama. * WHEN...Until 9 AM CST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ALZ022-023-030>050-271215- /O.CON.KBMX.WI.Y.0014.000000T0000Z-221127T1200Z/ Pickens-Tuscaloosa-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa- Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore- Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour- Including the cities of Carrollton, Tuscaloosa, Livingston, Eutaw, Greensboro, Moundville, Marion, Centreville, Clanton, Rockford, Alexander City, Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, Montgomery, Tuskegee, Union Springs, Auburn, Opelika, Phenix City, Troy, and Eufaula 505 AM CST Sun Nov 27 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...Southwest winds around 10 to 15 mph with gusts up to 35 mph. * WHERE...Portions of central Alabama. * WHEN...Until 6 AM CST early this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
212 WWUS74 KBMX 271233 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 633 AM CST Sun Nov 27 2022 ALZ011>015-017>021-024>029-271500- /O.CON.KBMX.WI.Y.0014.000000T0000Z-221127T1500Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun- Cherokee-Cleburne-Jefferson-Shelby-St. Clair-Talladega-Clay- Randolph- Including the cities of Hamilton, Sulligent, Vernon, Fayette, Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, Heflin, Birmingham, Hoover, Columbiana, Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, and Roanoke 633 AM CST Sun Nov 27 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Southwest winds 10 to 20 mph with gusts up to 40 mph. * WHERE...Portions of central Alabama. * WHEN...Until 9 AM CST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Nov 25, 11:04 PM CST, 2 hours 34 minutes earlier.
Area forecast discussion, Nov 25, 11:04 PM CST, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1104 PM CST Fri Nov 25 2022 ...New AVIATION... .SHORT TERM... (Tonight through Saturday) Issued at 915 PM CST FRI NOV 25 2022 Went ahead and issued a Dense Fog Advisory for roughly the southern two thirds of the area. As mentioned previously, we received rain today and the cloud cover dissipating late or not at all allowed the low level moisture/ground moisture to remain high. As cooler/drier air moves in, the moisture should condense as ground fog and have some rise to it. Not every single location will experience the fog, but it will be dense in may locations. There may be some improvement as the night goes on especially north. Additionally, plenty of traveling occurring on this holiday weekend. Please slow down and be aware of the sudden reduction of visibility that may occur. 75 Previous short-term discussion: (Tonight through Saturday) Issued at 611 PM CST FRI NOV 25 2022 Low clouds remain in the far south near TOI while all other areas have seen these clouds dissipate. Due to cooler temperatures from the clouds, rain today , and now some clearing other than high clouds, fog will develop. The surface dew point depression will run a degree or less in the south, where visibilities may drop below 1 mile at times. Expect visibilities to bounce around as drier air filters in from the north and temperatures fall. Areas farther north, the fog may be more patchy and will monitor the progression this evening. 75 Previous short-term discussion: (This evening through Saturday) Issued at 117 PM CST FRI NOV 25 2022 Saturday. Ridging aloft will amplify further as it moves east of the area while an upper low moves east from over the Desert Southwest to over North-Central Texas during the day Saturday. Surface low pressure will deepen across the Central and Southern Plains while surface high pressure move southeast into the Carolinas. Clouds will increase through the day on Saturday from the southwest. A few showers will be possible across the west through the morning hours, expanding eastward to include the central counties by midday. Winds will become southeast with time with speeds from 7-14 mph. Highs will range from the lower 60s east to the upper 60s far south and far west. 05 && .LONG TERM... (Saturday night through next Thursday) Issued at 258 PM CST FRI NOV 25 2022 Other than minor changes to temperatures and arrival/ending time of rain chances, no changes were needed to the extended forecast this afternoon. 14 Previous long-term discussion: (Saturday night through Thursday) Issued at 300 AM CST FRI NOV 25 2022 A closed upper-low over Texas will become a negatively-tilted open wave as it ejects northeastward Saturday night. This will support deepening low pressure near St. Louis with strong wind fields throughout the column. Near-surface winds will have a significant eastward component across Alabama Saturday afternoon and evening, limiting quality moisture advection. The warm sector should become pinched with surface-based CAPE remaining south of our forecast area. Therefore, severe weather is not expected as widespread rain and a few embedded elevated thunderstorms move across the state Saturday night. A dry slot will quickly overspread the region by Sunday morning with west-southwest winds leading to mild and dry conditions Sunday afternoon. Similar conditions can be expected on Monday with low-amplitude zonal flow in place between upper-level troughs. The next big weather system for the CONUS will take shape on Tuesday as a strong jet stream amplifies across the Plains, while a subtropical ridge amplifies over the Bahamas. This will induce a southwesterly low-level jet and moisture advection from the western Gulf of Mexico to the Ohio Valley. With dewpoints reaching the mid to upper 60s across the Lower Mississippi Valley, severe storms appear to be a threat to our west Tuesday afternoon into Tuesday night. The degree of upper-level support and height/pressure falls across Alabama is somewhat questionable due to the strength of the subtropical ridge to our south. Confidence is too low to mention severe storms in our forecast for this cycle, but that could very well change in the next 24 hours. 87/Grantham && .AVIATION... (06Z TAFS) Issued at 1051 PM CST FRI NOV 25 2022 Ceiling and vis restrictions start of the period for MGM/TOI/ANB while EET/ASN/TCL have had some restrictions but are being impacted by drier air slowly advecting from the north. BHM has avoided this so far. Mentioned MIFG for some northern sites and have conditions slowly improving through 12z. Held MGM/TOI at LIFR overnight. Another storm system approaches from the west on Saturday. MGM/TOI should stay restricted to LIFR much of the day. The northern sites will have decreasing ceilings and by 18z MVFR and IFR by 21z. Prob30 with showers enter the picture in the afternoon with a few thunderstorms possible after 00z. Easterly winds increase to 5-6kts by 12z, then veer to the southeast to 10-12kts gusts to 20-22kts in the late afternoon. 75 && .FIRE WEATHER... A strong storm system will bring widespread rain to the area by Saturday night with embedded heavy rain and thunderstorms through early Sunday morning. 20ft winds will increase from the southeast Saturday at 6-8mph, becoming southwest Sunday afternoon at 8-15mph. Dry weather will return for Sunday afternoon through Monday with afternoon RH values above 45 percent. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 43 65 56 63 / 0 20 100 10 Anniston 45 65 58 65 / 0 20 100 10 Birmingham 48 64 56 64 / 0 30 100 10 Tuscaloosa 49 66 55 65 / 0 50 100 0 Calera 48 65 55 64 / 0 30 100 10 Auburn 50 64 59 67 / 0 10 100 20 Montgomery 50 66 59 68 / 0 30 100 10 Troy 51 67 59 69 / 0 20 100 10 && .BMX WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 7 AM CST Saturday for the following counties: Autauga-Barbour-Bibb-Bullock-Calhoun-Chambers-Chilton- Clay-Coosa-Dallas-Elmore-Greene-Hale-Lee-Lowndes-Macon-Marengo- Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair- Sumter-Talladega-Tallapoosa-Tuscaloosa. && SHORT TERM...75 LONG TERM....14 AVIATION...75
Hazardous weather outlook, Nov 25, 6:28 PM CST, 7 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 628 PM CST Fri Nov 25 2022 ALZ011>015-017>050-270330- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 628 PM CST Fri Nov 25 2022 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Fog will reduce visibilities to mile or less at times overnight. The most likely location to experience the fog will be south of I-20. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 9:07 PM CST | Dense Fog Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Calhoun, Chambers and 23 more | 10 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.